Stone compactification of additive generalized-algebraic lattices

Xueyou Chen, Quingguo Li, Zike Deng


In this paper, the notions of regular, completely regular, compact additive generalized algebraic lattices are introduced, and Stone compactification is constructed. The following theorem is also obtained.

Theorem: An additive generalized algebraic lattice has a Stone compactification if and only if it is regular and completely regular.


Additivity; Generalized way-below relation; Lower homomorphism; Upper adjoint

Full Text:



H. J. Bandelt, M-distributive lattices, Arch Math 39 (1982), 436–444.

X. Chen, Q. Li, F. Long and Z. Deng, Tietze Extension Theorem on Additive Generalized Algebraic Lattice, Acta. Mathematica Scientia (A)(in Chinese), accepted.

Z. Deng, Generalized-continuous lattices I, J. Hunan Univ. 23, No. 3 (1996), 1–3.

Z. Deng, Generalized-continuous lattices II, J. Hunan Univ. 23, No. 5 (1996), 1–3.

Z. Deng, Homomorphisms of generalized-continuous lattices, J. Hunan Univ. 26, No. 3 (1999), 1–4.

Z. Deng, Direct sums and sublattices of generalized-continuous lattices, J. Hunan Univ. 28, No. 1 (2001), 1–4.

Z. Deng, Topological representation for generalized-algebraic lattices, (in W.Charles. Holland, edited: Ordered Algebraic structures, Algebra, Logic and Applications Vol 16, 49-55 Gordon and breach Science publishers, 2001.)

Z. Deng, Additivity of generalized algebraic lattices and T0-topology, J. Hunan Univ. 29, No. 5 (2002), 1–3.

Z. Deng, Structures of generalized-continuous lattices, J. Hunan Univ. 28, 6 (2001), 1–4.

Z. Deng, Representation of strongly generalized-continuous lattices in terms of complete chains, J. Hunan Univ. 29, No. 3 (2002), 8–10.

D. Drake and W. J. Thron, On representation of an abstract lattice as the family of closed sets of a topological space, Trans. Amer. Math. Soc. 120 (1965), 57–71.

G. Gierz et, al, A Compendium of Continuous Lattices, Berlin, Speringer- Verlag, 1980.

P. T. Johnstone, Stone Spaces, Cambridge Univ press, Cambridge, 1983.

J. L. Kelly, General Topology, Van Nostrand Princeton, NJ, 1995.

D. Novak, Generalization of continuous posets, Trans. Amer. Math. Soc 272 (1982), 645–667.

S. Papert, Which distributive lattices are lattices of closed sets?, Proc. Cambridge. Phil. Soc. 55 (1959), 172–176.

Q. X. Xu, Construction of homomorphisms of M-continuous lattices, Trans. Amer. Math. Soc. 347 (1995), 3167–3175.

Abstract Views

Metrics Loading ...

Metrics powered by PLOS ALM


Cited-By (articles included in Crossref)

This journal is a Crossref Cited-by Linking member. This list shows the references that citing the article automatically, if there are. For more information about the system please visit Crossref site

1. Lower homomorphisms on additive generalized algebraic lattices
Xueyou Chen, Zike Deng
Applied General Topology  vol: 8  issue: 2  first page: 301  year: 2007  
doi: 10.4995/agt.2007.1900

Esta revista se publica bajo una licencia de Creative Commons Reconocimiento-NoComercial-SinObraDerivada 4.0 Internacional.

Universitat Politècnica de València

e-ISSN: 1989-4147